# SDR COMA0860225

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,584 hours, 26,862 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5404 - ON CLIMBOUT FROM BWI LOST ALL FUEL INDICATIONS.  A/C RETURNED BACK TO BWI AND LANDED SAFELY.  UPON ARRIVAL AT BWI ALL FUEL INDICATION OPS NORMAL.  RESET FUEL COMPUTER, OPS CHECK GOOD.
